# SDR UIEA2020021700263

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 86,976 hours, 16,436 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1387T10011
- Part serial: 6372
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FUNCTION FAIL AT R/H WLG ALTERNATE ROTARY ACTUATOR.( IAW AMM 32-36-01-004-001 REV. 97 AND AMM 32-36-01-404-009 REV. 97, REPLACED R/H WLG ALTERNATE ROTARY ACTUATOR. CONDITION CHECK NORMAL. )
